# SDR CALA2021071401094

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520000
- Condition: Corroded
- Location: Frms 12 & 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) FWD CABIN FLOOR SUPPORT BEAM Y1292 HAS CORROSIO N @ HARD POINT NEAR FR16 REMOVED AND REPLACED FWD CABIN SEAT TRACK Y1292 BETWEEN FR12 AND FR24 IAW SRM 51-42-11. WORK ACCCOMPLISHED BY V934611 AT VT AERO SPACE BFM.
